MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2434-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that as lvp 20d ss 0.2m cv leaked.The following information was provided by the initial reporter: material no: 2434-0007 batch no: unknown.It was reported that while priming iv tubing, a leak was noted from a crack in the filter.Verbatim: (b)(6) 2021, 16:20.#2434-0007 ¿ no lot number provided.¿primed iv tubing and noted leaking from a crack in the filter.¿ ¿ item was kept and we can return to bd for investigation.Patient ¿ male, dob (b)(6).¿primed iv tubing and noted leaking from a crack in the filter.¿.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval? yes? d10: returned to manufacturer on: 2021-02-23.H6: investigation summary: customer reported a leak from a crack in the filter, and returned the affected sample.The sample was primed with water, and had a clear leak in the distal air vent membrane.There is a known issue for long term alcohol-based drugs and lipids which can lead to leaks, but the customer reported only having primed the sample with saline.The supplier for the filter will be contacted to conduct a further investigation on the root cause for the issue.The sample was sent to supplier, and they mistakenly did not investigate or report on the sample.Complaint is closed to the quality engineer's memo.A device history record review could not be performed because a valid lot number was not provided by the customer.The root cause remains unknown without the supplier investigation.
 
Event or Problem Description
It was reported that as lvp 20d ss 0.2m cv leaked.The following information was provided by the initial reporter: material no: 2434-0007 batch no: unknown.It was reported that while priming iv tubing, a leak was noted from a crack in the filter.Verbatim: 1.(b)(6) 2021, 16:20.2.#2434-0007 ¿ no lot number provided.3.¿primed iv tubing and noted leaking from a crack in the filter.¿ ¿ item was kept and we can return to bd for investigation.4.Patient ¿ male, dob (b)(6) 2020.¿primed iv tubing and noted leaking from a crack in the filter.¿.

Brand Name
AS LVP 20D SS 0.2M CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11378632
Report Number9616066-2021-50301
Device Sequence Number3782033
Product Code FPA
UDI-Device Identifier07613203019682
UDI-Public07613203019682
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2434-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 MO